I think two weeks is the official line on it, but I guess I don't quite feel back to normal even after almost 3 weeks either.
Maybe that's why my neuropathy hasn't completely resolved yet.
I suspect that the lipophilic effect may be part of why some people get sudden neuropathy on disulfiram. They're doing fine, then they skip a meal and get a double-dose of disulfiram.
I started at 62.5mg a day for about a week and then went up to 125mg.
I was on it for 4 weeks and never went higher than 250mg and that was only for a few days right at the end.
Rainy is at 500mg already!
Personally, I think disulfiram is a lot of hype. It might be OK for those who have been treating for years just to finish things off, but I really don't think it is quite the miracle drug it has been made out to be at all.
I took 50 mg for a few days, then took a break, then tried again about
a week later. I started to herx bad, so I've been off it for 2 weeks now. You took a lot more than that.
Also, I started with amoxicillin, then did minocyline and cefdinir, then added valproate. After that, I tried disulfiram. You went straight to disulfiram, and predictably, got a terrible herx.
I guess that'd be proportional to the amount of weight lost. I'm definitely not fasting as I was threatened with a referral to a psychiatrist for being anorexic, BECAUSE OF THE LYME so I'm in a bind.
That and I am so physically weak right now that I'm amazed I can drag myself to the shops without having a fit on the way there. All the festive lights and stuff flashing away makes me feel like I'm gonna keel over.
If I'm honest. I'll be praying but that's all there is I can do. That and source herbs and what not - anything that can help me.
You could try valproate. It has a similar chemistry with copper and zinc, but I found the neuro effects more tolerable. It messed with my sleep a bit, but not nearly as bad as disulfiram. The herx and fatigue is similar though. I did it for 3 weeks initially, then took a break until the herx went down.